next up previous
Next: About this document ...

SOOCHOW JOURNAL OF MATHEMATICS

Volume 33, No. 4, pp. 525-528, October 2007




ON THE DERIVATIVE OF THE $ \overline{\mbox{\boldmath $H$}} $-FUNCTION


BY


YASHWANT SINGH AND ATUL GARG




Abstract. The aim of this paper is to obtain some formulae involving the $ r$th derivative of the $ \overline H
$-function with the help of operational calculus.

-------------------------

Received October 1, 2003; revised February 17, 2007.

AMS Subject Classification. 33C99.

Key words. $ \overline H
$-function, Laplace transform, Lerch's theorem.